Source: J. Symbolic Logic
Volume 71, Issue 4
A real is called properly n-generic if it is n-generic but
not n+1-generic. We show that every 1-generic real computes a
properly 1-generic real. On the other hand, if m > n ≥ 2 then
an m-generic real cannot compute a properly n-generic real.
Full-text: Access denied (no subscription
We're sorry, but we are unable to provide
you with the full text of this article because we are not able to identify
you as a subscriber.
If you have a personal subscription to
this journal, then please login. If you are already logged in, then you
may need to update your profile to register your subscription. Read more about accessing full-text
Rod Downey and Denis R. Hirschfeldt, Algorithmic randomness and complexity, Monographs in Computer Science, Springer-Verlag,to appear, preliminary version family www.mcs.vuw.ac.nz/\~downey.
Rod Downey, Denis R. Hirschfeldt, André Nies, and Sebastiaan A. Terwijn, Calibrating randomness, Bulletin of Symbolic Logic, vol. 12 (2006), no. 3, pp. 411--491.
Noam Greenberg and Antonio Montalbán, Embedding and coding below a 1-generic degree, Notre Dame Journal of Formal Logic, vol. 44 (2003), no. 4, pp. 200--216.
Christine Ann Haught, The degrees below a $1$-generic degree $<\text\upshape\bfseries 0'$, Journal of Symbolic Logic, vol. 51 (1986), no. 3, pp. 770--777.
Mathematical Reviews (MathSciNet): MR853856
Carl G. Jockusch, Jr., Degrees of generic sets, Recursion theory: its generalisation and applications, London Mathematical Society Lecture Note Series, vol. 45, Cambridge University Press, Cambridge, 1980, pp. 110--139.
Mathematical Reviews (MathSciNet): MR598304
Carl G. Jockusch, Jr. and David B. Posner, Double jumps of minimal degrees, Journal of Symbolic Logic, vol. 43 (1978), no. 4, pp. 715--724.
Mathematical Reviews (MathSciNet): MR518677
Stewart Kurtz, Randomness and genericity in the degrees of unsolvability, Ph.D. thesis, University of Illinois at Urbana-Champaign, 1981.
Per Martin-Löf, The definition of random sequences, Information and Control, vol. 9 (1966), pp. 602--619.
Mathematical Reviews (MathSciNet): MR223179
Joseph S. Miller and Liang Yu, On initial segment complexity and degrees of randomness, Transactions of the American Mathematical Society, to appear.
André Nies, Computability and randomness, Monograph in preparation.
Michiel Van Lambalgen, Random sequences, Ph.D. thesis, University of Amsterdam, 1987.
Liang Yu, Lowness for genericity, Archive for Mathematical Logic, to appear.